MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION NOVA MAX PLUS BLOOD GLUCOSE MONITORING SYSTEM

NOVA BIOMEDICAL CORPORATION NOVA MAX PLUS BLOOD GLUCOSE MONITORING SYSTEM
Model Number 43435
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The nova max plus blood glucose monitor is expected to be returned for evaluation.
 
Event or Problem Description
The complainant reported the meter display is missing the last digit from his test result.
 
Additional Manufacturer Narrative
The complaint is confirmed.A complete investigation could not be performed due to the condition of the lcd display.There is no visual evidence of physical damage to the returned device.Insertion of the battery and activation of the 'm' (mode) button powers on the meter.The following lcd icons/characters are missing: ctl - battery and ketone icon third digit segments are completely missing the dot (".") character is missing from the 88.8 root cause could not be conclusively determined.The dhr was complete and contained all relevant data indicating the product put in to finished goods met all specifications.Nova biomedical will continue to monitor for recurrence as part of our post market surveillance program.

Brand Name
NOVA MAX PLUS BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITOR
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect st
waltham MA 02454
MDR Report Key9226055
Report Number3004193489-2019-00007
Device Sequence Number2125845
Product Code NBW
UDI-Device Identifier00385480434355
UDI-Public00385480434355
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K09154
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number43435
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1